RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Garay, Mauricio D

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:142
Abstract pages:858
Full texts:71
References:202
E-mail: , ,

http://www.mathnet.ru/eng/person33888
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/612265

Publications in Math-Net.Ru
2014
1. Mauricio Garay, “An abstract KAM theorem”, Mosc. Math. J., 14:4 (2014),  745–772  mathnet  mathscinet  isi
2010
2. Mauricio D. Garay, Duco van Straten, “Classical and quantum integrability”, Mosc. Math. J., 10:3 (2010),  519–545  mathnet  mathscinet  isi
2008
3. M. D. Garay, “Vanishing cycles in complex symplectic geometry”, Mosc. Math. J., 8:1 (2008),  73–90  mathnet  mathscinet  zmath  isi
2007
4. M. D. Garay, “Analytic Geometry and Semi-classical Analysis”, Tr. Mat. Inst. Steklova, 259 (2007),  39–63  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 259 (2007), 35–59  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020